# SDR CA070219001

- Difficulty date: February 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,669 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bent
- Location: Nr 2 Engine
- Part time: 25,204 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) FEB 16/07, AIR TURN BACK. THE CREW REPORTED THAT AFTER TAKEOFF A LOUD RUMBLING NOISE WAS HEARD.  CREW BELIEVED THAT ICE MAY HAVE BEEN INGESTED INTO THE RT ENGINE DURING LANDING ON THE PREVIOUS LEG INBOUND TO DESTINATION. MAINTENANCE CONFIRMED SEVERAL FAN BLADES WERE DAMAGED AT OUTER TIPS.  THE FAN BLADES WERE REMOVED AND REPLACED AND A COMPRESSOR INSPECTION WAS CARRIED OUT WITH NFF.  ENGINE RUNS WERE CARRIED OUT AND ALL PARAMETERS FOUND WITHIN LIMITS AND AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070219001)
